# SDR E4EB20151214005

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 56122989
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NRC A017180, COCKPIT SUBFLOOR IS EXFOLIATED THROUGH SKIN AT STATION 133 RT CUSP AREA.  REPAIR ACCOMPLISHED ON EA 008-5310-38-A5956.
